A 37-year-old member asked:
Disclaimer

i believe i have acne cosmetica, what to do?

1 doctor answer
Dr. Michael Fisher
31 years experience Dermatology
Acne Cosmetical: Stop all cosmetic products and clear your face. To do this you may have to visit your dermatologist to be prescribed a topical cortisone cream. Then add each cosmetic product back 4 days at a time before you go to the next product. This way you will find out which product is causing the problem.
Answered on Apr 10, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
Several weeks: Limit your cosmetics use and consider topical benzoyl peroxide.
A 32-year-old member asked:
Dr. Edwin Ishoo
A Verified Doctor answered
A US doctor answered Learn more
Acne Cosmetica: This refers to the cause of the acne suspected to be make up or comedogenic Cosmeceuticals. The Acne can still be whiteheads, blackheads and nodulocys ... Read More
A 22-year-old female asked:
Dr. William Lages
67 years experience Rheumatology
Not proven: Goldenseal is a herb found from the northeast to Arkansas. It contains berberine which has been used in several medical conditions without proof. Mo ... Read More
1
1 thank
A 18-year-old male asked:
Dr. Michael Tomeo
37 years experience Dermatology
Acne Vulgaris: A very common condition that affects at least 80% of the population , at some point. Treatment can be topical or oral (if more severe) by a Dermatolog ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month